to participate download our app

Dec 1
03:52
Girls help! Within just one month, i have gained about 5 pounds. Wtf? Whyy??? Im not used to this. Could it be the pill im taking???? Ughhhh. And is it hard to lose the bc pill weight????
 
5
Dec 1
04:03
That's not a significant amount of weight gain.. Your body fluctuates in weight all the time and you can gain/lose such a small amount in a short period of time. The pill has nothing to do with an increase in weight.
6
Dec 1
04:45
If you’re noticing a large weight gain (way more than normal) after starting a hormonal contraceptive, talk to your doctor. You will continue to gain if you don’t discuss an action plan. This happened to me, but I gained 40 before I finally saw my doctor. All it took was a change of pills.
 
Dec 1
07:10
@as8422 birth control does not directly affect weight gain. Estrogen can cause water retention in the first few months (called the “adjustment period,” 3-6 months usually), and hormonal birth control is also known to increase appetite. If the user is not watching what they eat and how much they eat, of course they can gain weight. It is up the the user to notice the change in appetite and to control it. I think OP is totally fine, 5 lbs is hardly anything. Plus, weight fluctuates around +/- 5 lbs a day.
3
Dec 1
11:57
Your body will fluctuate up and down a few pounds every DAY, due to what you’re eating and drinking, bowel movements or lack of them, water retention etc etc. 5lbs is honestly nothing to be worried about
2
Dec 1
12:53
It’s pretty standard to gain and lose that in a day! For a number of reasons. Don’t worry or obsess over it just keep being healthy and doing what you’re doing. Your worth isn’t measured by your weight, if you feel healthy then go off that!
 

to write your comment download our app